Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Corpus Christi, TX

April 12, 2016La Salle County, McMullen County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 12, 2016, 11:14 PM CDT for La Salle County, McMullen County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2016, 11:14 PM CDT (04:14 UTC)
Expired
Apr 12, 2016, 11:48 PM CDT
In force
34 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties La Salle County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 149 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 7:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS54 KCRP 130414
SVRCRP
TXC283-311-130515-
/O.NEW.KCRP.SV.W.0036.160413T0414Z-160413T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT TUE APR 12 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCMULLEN COUNTY IN SOUTHERN TEXAS...
  NORTHEASTERN LA SALLE COUNTY IN SOUTHERN TEXAS...

* UNTIL 1215 AM CDT

* AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOS
  ANGELES... OR 15 MILES EAST OF COTULLA...MOVING EAST AT 40 TO 50
  MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. 

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TILDEN...CROWTHER...LOS ANGELES...CROSS...ZELLA...FOWLERTON...CALLIHAM
  AND LOMA ALTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 2864 9880 2864 9834 2808 9834 2827 9915
      2860 9914 2865 9890 2865 9880
TIME...MOT...LOC 0413Z 263DEG 43KT 2845 9898 

HAIL...1.50IN
WIND...60MPH
 
$$

GW
2 follow-up statements
408 
WWUS54 KCRP 130436
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1136 PM CDT TUE APR 12 2016

TXC283-130444-
/O.CAN.KCRP.SV.W.0036.000000T0000Z-160413T0515Z/
LA SALLE TX-
1136 PM CDT TUE APR 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA SALLE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. SEVERE
STORMS ARE OVER DIMMITT COUNTY AND COULD IMPACT LA SALLE COUNTY
BEFORE 100 AM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 2808 9834 2819 9880 2864 9880 2864 9834
TIME...MOT...LOC 0434Z 246DEG 29KT 2850 9875 

$$

TXC311-130515-
/O.CON.KCRP.SV.W.0036.000000T0000Z-160413T0515Z/
MCMULLEN TX-
1136 PM CDT TUE APR 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR MCMULLEN COUNTY...

AT 1134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FOWLERTON...OR 12 MILES WEST OF TILDEN...MOVING NORTHEAST AT 35 MPH.
THIS STORM HAS WEAKENED SLIGHTLY BUT COULD PRODUCE QUARTER HAIL
BEFORE 115 AM. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TILDEN...CROWTHER...CROSS...ZELLA AND CALLIHAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2808 9834 2819 9880 2864 9880 2864 9834
TIME...MOT...LOC 0434Z 246DEG 29KT 2850 9875 

HAIL...1.00IN
WIND...60MPH
 
$$

GW
227 
WWUS54 KCRP 130448
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1148 PM CDT TUE APR 12 2016

TXC311-130458-
/O.CAN.KCRP.SV.W.0036.000000T0000Z-160413T0515Z/
MCMULLEN TX-
1148 PM CDT TUE APR 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR MCMULLEN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 2808 9834 2819 9880 2864 9880 2864 9834
TIME...MOT...LOC 0447Z 263DEG 43KT 2852 9856 

$$

GW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 9:43 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 12, 9:43 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
943 PM CDT TUE APR 12 2016

.DISCUSSION...GFE FORECAST MONITOR CONTINUES TO SHOW GREEN FOR
TEMP/DEWPOINT/RH AND ALMOST ALL WINDS. ERGO...NO NEED TO UPDATE
FORECAST. MARINE FORECAST IS WORKING OUT FINE. SMALL SCALE MODELS
AND RECENT OTHER GUIDANCE SUGGESTS MORE DEVELOPMENT AFTER MIDNIGHT
BUT LIKELY TRANSITION WILL BE FROM A POTENTIAL FOR SEVERE TO
STRONG STORMS AND MAIN CONCERNS BEING HEAVY RAINFALL. THUS...SEE
NO NEED TO MAKE ANY CHANGES AT THIS TIME. MARINE FORECAST IS GOING
FINE AT THIS TIME.

CONCERNING SEVERE WATCH 87...ANOTHER BORDERLINE SEVERE EVENT
(OFTEN THE CASE HERE IN SOUTH TEXAS) AND THERE IS STILL A CHANCE
SOME SEVERE STORMS COULD GET MAINLY INTO LA SALLE AND MCMULLEN
COUNTIES IN THE NEXT FEW HOURS. CAP/CIN IS INCREASING BUT STILL
SOME GOOD STORMS OUT TO THE WEST. ERGO...WATCH REMAINS IN PLACE.
TRENDS WILL BE MONITORED AND UPDATES WILL BE ISSUED AS-NEEDED.

&&

.PREV DISCUSSION... /ISSUED 744 PM CDT TUE APR 12 2016/

DISCUSSION...SEVERE THUNDERSTORM WATCH TO BE ISSUED FOR NORTHERN
TIER OF COUNTIES THROUGH 1 AM. WILL UPDATE WHEN WCN IS ISSUED. FOR
NOW...POPS LOOK GOOD.

PREV DISCUSSION... /ISSUED 556 PM CDT TUE APR 12 2016/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...CONDITIONS WILL DETERIORATE THIS EVENING AND OVERNIGHT
NOT ONLY WITH RESPECT TO CEILINGS...WITH IFR/LIFR CIGS DEVELOPING
MOST AREAS BY 13/06Z. CONCERNING THE CONVECTION...WILL HAVE SOME
SHOWERS MAINLY BEFORE 13/06Z...EXCEPT AT KLRD WHERE VCTS TO START
OFF AND TEMPO THUNDER BY 13/03Z. TIMING OF CONVECTION THEN MOVES
EAST MAINLY AFTER 13/05Z...WITH GUSTY WINDS (AOA 30 KNOTS).
STRONGEST CONVECTION (TEMPOS) AT KLRD BETWEEN 13/03Z AND
13/07Z...BETWEEN 13/07Z AND 13/11Z AT KVCT...AND BETWEEN 13/09Z-
10Z AND 13/13Z- 14Z AT KALI AND KCRP. WILL CONTINUE WITH THUNDER
FOR 3 TO 6 MORE HOURS AFTER EACH TEMPO FOR STRONGEST CONVECTION.
CIGS WILL GRADUALLY IMPROVE FROM WEST TO EAST...WITH VFR AT KLRD
AOA 19Z...ABOUT 20Z AT KALI AND KVCT...WITH MVFR CONTINUING AT
KCRP THROUGH THE END OF THE PERIOD (OR AT LEAST NOT CONFIDENT
ENOUGH TO WARRANT ANOTHER PERIOD IN A LONG FORECAST TO START).
EAST WINDS TONIGHT BECOME NORTHEAST THROUGH THE PERIOD...MORE
NORTH AT KLRD AND KVCT.

PREV DISCUSSION... /ISSUED 357 PM CDT TUE APR 12 2016/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...INCREASING RAIN CHCS
EXPECTED TONIGHT INTO WED AS A WEAK BDRY STALLS ACROSS THE AREA WITH
A COASTAL TROUGH DRAPED TO ITS SE. THE BDRY...COMBINED WITH AN UPPER
SHORT WAVE AND A SPLIT UPPER LEVEL JET AND INCREASING MOISTURE WITH
2IN PWATS ACROSS E CWA...WILL LIKELY PRODUCE HEAVY RAINFALL LATE
TONIGHT INTO WED. MODEL SOUNDINGS ALSO SHOW A CONDUCIVE ENVIRONMENT
FOR EFFICIENT WARM RAIN PROCESSES ALONG WITH MODERATE INSTABILITY TO
THE E OF THE BDRY. THE HEAVIEST RAINFALL IS EXPECTED TO BE GENERALLY
ALONG AND EAST OF HIGHWAY 281 WITH AMOUNTS RANGING FROM 1 TO 3
INCHES AND LOCAL AMOUNTS UP TO 5 INCHES POSSIBLE. THEREFORE HAVE
ISSUED A FLASH FLOOD WATCH FOR THE EASTERN CWA BEGINNING AT 10Z
THROUGH 21Z WED. SOME MODELS SUGGEST HEAVY RAINFALL ACROSS THE W CWA
TONIGHT...BUT FEEL THE HEAVIER RAIN WILL NOT LAST AS LONG ACROSS THE
WEST AS IT IS EXPECTED TO DO ACROSS THE EAST. THAT BEING SAID...CAN
NOT RULE OUT LOCALIZED FLOODING ACROSS THE WESTERN CWA. THE MAIN
THREAT ACROSS THE W CWA IS TONIGHT FROM POSSIBLE SVR STORMS WITH
DAMAGING HAIL AND WIND BEING THE PRIMARY THREATS. THE STORM
PREDICTION CENTER HAS THE W CWA UNDER A SLIGHT RISK WITH A MARGINAL
RISK FARTHER E.

THE OVERALL PICTURE...AM EXPECTING THAT CONVECTION CURRENTLY
DVLPG S OF BIG BEND OVER MEX WILL BECOME BETTER ORGANIZED THROUGH
THE EVENING...POSSIBLY MOVG ACROSS THE W OR NW CWA CLOSER TO
MIDNIGHT. THIS SYSTEM IS THEN EXPECTED TO MORF INTO A WIDESPREAD
HEAVY RAIN MAKER AS IT CONTS TO SLOWLY MOVE E TOWARD EARLY WED
MORNING. SOME MODELS PROG THE HEAVY RAIN TO CONTINUE ALONG THE
COAST THROUGH WED AFTERNOON WHILE OTHER SHOW A DECREASING TREND AS
THE UPPER TROUGH EXITS THE REGION. FOR NOW WENT WITH A DECREASING
TREND WED AFTERNOON WITH ONLY A SLIGHT CHC REMAINING ACROSS THE
WATERS WED NIGHT.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...WEDNESDAY NIGHT UPPER
TROUGH WILL BE MOVING EAST OF THE REGION...AND LAST OF CONVECTION
WILL BE MOVING OFFSHORE AND AWAY FROM SOUTH TEXAS.  THURSDAY AND
FRIDAY WILL BE DRY WITH WEAK RIDING DEVELOPING ALOFT. PWAT VALUES
WILL FALL BELOW 1 INCH ACROSS MOST LOCATIONS ON THURSDAY.
HOWEVER...NEXT LONGWAVE TROUGH/CLOSED LOW WILL DIG INTO THE SW CONUS
THURSDAY AND FRIDAY. POTENT UPPER LOW WILL MOVE OVER THE FOUR
CORNERS REGION BY SATURDAY. MOISTURE INCREASES ACROSS THE REGION
ONCE AGAIN FRIDAY INTO THE WEEKEND WITH STRENGTHENING ONSHORE FLOW.
SEEING SOME DIFFERENCES WITH PLACEMENT AND PROGRESSION OF THIS NEXT
SYSTEM...BUT MODELS ARE FAIRLY CONSISTENT IN KEEPING THIS LOW
CENTERED TO THE NORTHWEST OF THE REGION OVER THE WEEKEND BEFORE
PROGRESSING EASTWARD EARLY NEXT WEEK. KEPT WITH GENERALLY WIDESPREAD
HIGHER CHANCE POPS FROM MULTIPLE ROUNDS OF CONVECTION OVER THE
WEEKEND AND EARLY NEXT WEEK (WILL SEE BETTER TIMING AS EVENT DRAWS
CLOSER).

TIGHTENING PRESSURE GRADIENT FROM A SURFACE LOW OVER
NORTHCENTRAL/NORTHEAST MEXICO WILL STRENGTHEN ONSHORE FLOW OVER THE
WEEKEND.  BUILDING SEAS AND STRONG ONSHORE FLOW OVER THE GULF WATERS
MAY ELICIT SMALL CRAFT ADVISORIES DURING THIS TIME.

A GRADUAL WARMING TREND DEVELOPS AND BRINGS TEMPERATURES TO ABOVE
NORMAL VALUES THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  78  65  82  66  /  80  80  10  10  10
VICTORIA          67  75  60  80  61  /  80  80  10  10  10
LAREDO            69  82  65  87  67  /  70  40  10  10  10
ALICE             69  79  64  85  64  /  70  60  10  10  10
ROCKPORT          70  75  65  83  68  /  80  80  20  10  10
COTULLA           65  79  61  85  63  /  70  40  10  10  10
KINGSVILLE        70  79  65  84  65  /  70  70  10  10  10
NAVY CORPUS       71  76  67  80  68  /  80  80  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 5 AM CDT WEDNESDAY THROUGH WEDNESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
     CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

GM...NONE.

&&

GW/86...SHORT TERM
Hazardous weather outlook, Apr 12, 9:11 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
911 PM CDT TUE APR 12 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
911 PM CDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS
GENERALLY EAST OF HIGHWAY 281 LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON. HEAVY RAINFALL WITH RAINFALL AMOUNTS RANGING FROM 1 TO
3 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS UP TO 5 INCHES
POSSIBLE.

SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TONIGHT AND
WEDNESDAY ACROSS SOUTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE
STORMS...MAINLY OVER THE NORTHERN COUNTIES OF SOUTH TEXAS. THE
PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING
WIND. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY FOR LA SALLE, MCMULLEN, LIVE OAK, GOLIAD, VICTORIA AND
BEE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY. SEVERAL
ROUNDS OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND
INTO EARLY NEXT WEEK.  STRENGTHENING ONSHORE FLOW AND BUILDING SEAS
MAY ELICIT SMALL CRAFT ADVISORIES OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BE NEEDED THIS EVENING AND TONIGHT.

GW/TE/GH/WC/LK

In the hours before

Local storm report, Apr 12, 11:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1101 PM CDT TUE APR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     HAIL             COTULLA                 28.44N 99.24W
04/12/2016  1.00 INCH        LA SALLE           TX   PUBLIC

            REPORT FROM BIGS TRAVEL CENTER OFF OF I-35 IN COTULLA

&&

DVOGELSA

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:09 PM CDTSevere Thunderstorm WarningCRPLa Salle66 min
Apr 13, 12:03 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb24 min
Apr 13, 2:12 AM CDTSpecial Weather StatementCRPVictoria33 min
Apr 13, 2:48 AM CDTAreal Flood AdvisoryCRPVictoria117 min
Apr 13, 3:27 AM CDTSpecial Weather StatementCRPCalhoun33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.